Vol. 257, No. 1, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Energy and volume of vector fields on spherical domains

Fabiano G. B. Brito, André O. Gomes and Giovanni S. Nunes

Vol. 257 (2012), No. 1, 1–7
Abstract

We present a “boundary version” for theorems about minimality of volume and energy functionals on a spherical domain of an odd-dimensional Euclidean sphere.

Keywords
energy of vector fields, volume of vector fields, Hopf flow
Mathematical Subject Classification 2010
Primary: 53C20
Milestones
Received: 20 April 2011
Revised: 20 April 2012
Accepted: 24 April 2012
Published: 19 June 2012
Authors
Fabiano G. B. Brito
Departamento de Matemática e Estatística
Universidade Federal do Estado do Rio de Janeiro
22290-240 Rio de Janeiro RJ
Brazil
André O. Gomes
Instituto de Matemática e Estatística
Universidade de São Paulo
05508-090 São Paulo SP
Brazil
Giovanni S. Nunes
Instituto de Física e Matemática
Universidade Federal de Pelotas
96001-970 Pelotas RS
Brazil